advertisement
Question
Posted by: amber | 2010/03/17

endocrinologist

Hi Doc,
I am on 2mg Eltroxin a day, my thyriod was removed 4 monts ago. I have blood tests every month, and my surgeon says that my T4 levels are higher than average, yet I have terrible moods, my hair is very dry, I am tired all the time, loose concentration easily, forgetful, lethargic. I excersise 3 times a week, eat a reasonably healthy diet. Would an endocrinologist be able to assist me, are there other factors that could play a role. I am very desperate.
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Amber
Some patients do better on Tertroxin (a combination of T4 and T3). Where do you live? Maybe I can give you names of possible endocrinologists in your area?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/03/17

Dear Amber
Some patients do better on Tertroxin (a combination of T4 and T3). Where do you live? Maybe I can give you names of possible endocrinologists in your area?
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement